# SDR CA981230045

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 236
- Condition: Seized
- Location: Fuel System
- Component: Secondomona, SM2212A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELECTRICAL COMPONENTS CORRODING PREMATURELY BECAUSE OF EXTERNAL TEMPERATURE, AND  CONDENSATION.  PUMP, BEARING, AND SHAFT HAD BEEN RECENTLY RECONDITIONED.  PUMP WAS RECEIVED AGAIN 5 MONTHS LATER.
